RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 118, Number 3, Pages 468–471 (Mi dan28022)  

PHYSICS

A two-dimensional linear problem of generalized hydrodynamics

I. I. Moiseev-Olkhovsky

Lomonosov Moscow State University

Full text: PDF file (540 kB)
Presented: Н. Н. Боголюбов
Received: 02.07.1957

Citation: I. I. Moiseev-Olkhovsky, “A two-dimensional linear problem of generalized hydrodynamics”, Dokl. Akad. Nauk SSSR, 118:3 (1958), 468–471

Citation in format AMSBIB
\Bibitem{Olk58}
\by I.~I.~Moiseev-Olkhovsky
\paper A two-dimensional linear problem of generalized hydrodynamics
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 118
\issue 3
\pages 468--471
\mathnet{http://mi.mathnet.ru/dan28022}


Linking options:
  • http://mi.mathnet.ru/eng/dan28022
  • http://mi.mathnet.ru/eng/dan/v118/i3/p468

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:50
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020